# SDR SWIA2020031649312

- Difficulty date: February 17, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE HAS MULTIPLE AREAS OF CORROSION (MARKED)   (C-CHECK) RO 3/13/2020   REPLACED THE PAX DOOR LOWER SILL AT FS319.70 AND FS349 REF. BOMBARDIER DRAWING, CRJ200 SRM. COMPLIED WITH TASK CARD. OPERATIONAL CHECK GOOD.
